# SDR AALA202203022736

- Difficulty date: February 28, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 2,606 hours, 1,082 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP ASYMMETRY ON APPROACH. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY. REPLACED TRAILING EDGE FLAP SKEW SENSOR 2 PER AMM 27-59-01-400-802. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
